# SDR DXTA2012021704877

- Difficulty date: February 16, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 4,775 hours, 3,686 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: GPP125073
- Part serial: 0624582
- Condition: Inoperative
- Location: Brake Sys
- Part time: 4,775 hours, 3,686 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI,  LOW BRAKE PRESSURE AND ANTI-SKID INOPERATIVE ANNUNCIATORS ILLUMINATED AND CREW LOST BRAKE PEDAL PRESSURE.  STOPPED ACFT ON TAXIWAY VIA EMERGENCY BRAKES. POWER BRAKE CIRCUIT BREAKER WAS PULLED AND RESET AND BOTH AND ANNUNCIATORS EXTINGUISHED.  LOW BRAKE PRESSURE AND ANTI-SKID INOPERATIVE ANNUCIATORS AGAIN ILLUMINATED SHORTLY AFTER.   REMOVED LOW PRESSURE SWITCH.  INSTALLED NEW SWITCH.  REMOVED HIGH PRESSURE SWITCH. INSTALLED O/H SWITCH.  BLED BRAKE SYS.  LEAK CHECKED GOOD.  TAXI CHECKED GOOD.  WORK PERFORMED IAW MM 32-44-20.
